# SDR U2RA2010206200002

- Difficulty date: June 13, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 80,180 hours, 10,951 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide
- Part number: 65B611482
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Part time: 80,180 hours, 10,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO COMPARTMENT STA 580-600 LT SIDE GUIDE FOUND CRACKED. CRACK LENGTH 1".
